# SDR 97ZZZX1744

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N1830U
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6041502L
- Condition: Disbonded
- Location: Sta Xrs 1013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, RT OTBD AILERON LOWER SKIN WAS FOUND BULGED IN SEVERAL PLACES STA XRS 1013 TO SRX 1042.  LOWER SKIN REMOVED AND FOUND DISBONDED WITH INTERNAL DOUBLER.  FABRICATED NEW SKIN AND INSTALLED IAW UAL GN/MM 1-9-8-2.  A/C TOTAL TIME:  60,225.58 HOURS.  A/C TOTAL CYCLES, 24,014.
